# SDR UALA2011012100352

- Difficulty date: January 20, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,990 hours, 12,773 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH GOT T/E FLAP ASMY WHEN FLAPS 20 SELECTED.  MISSED APPROACH, RESELECTED 15 FLAP, OK. TROUBLESHOT IAW FIM. SUSPECT RELAY K351 P36 PANEL INTERMITTENT.  OPERATED FLAPS SEVERAL TIMES FROM UP TO DOWN.  NO MESSAGES PRESENT.
